Description
For minor aches and pains due to: backache, muscular aches, menstrual cramps, toothache, the common cold, headache, and minor arthritis pain keep Rite Aid Ibuprofen tablets close at hand. Also works as a fever reducer. A must-have for any medicine cabinet. Each bottle contains 100 coated tablets that are easy to swallow. Features & Benefits: Relieves aches and pains Temporarily reduces fever Easy to swallow *Compare to the active ingredient in Advil Caplets
Rite Aid Coated Ibuprofen, 200 mg - 100 Caplets | Pain Reliever & Fever Reducer
Current Price
$6.29
Average
$6.16
Min Price
$5.34
Max Price
$6.99
Price dynamics
2%
Description
For minor aches and pains due to: backache, muscular aches, menstrual cramps, toothache, the common cold, headache, and minor arthritis pain keep Rite Aid Ibuprofen tablets close at hand. Also works as a fever reducer. A must-have for any medicine cabinet. Each bottle contains 100 coated tablets that are easy to swallow. Features & Benefits: Relieves aches and pains Temporarily reduces fever Easy to swallow *Compare to the active ingredient in Advil Caplets
Price will be lower
in next 2 weeks
in next 2 weeks
According to the data, price will be lower in next two weeks, so not waste your money and track better price!
Similar products
